# SDR AALA200802634

- Difficulty date: October 1, 2008
- Submitted: October 31, 2008
- Operation: Air carrier
- Aircraft: N570AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49352
- Aircraft time: 69,155 hours, 30,709 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON MID CARGO DOOR BEAM.  AREA OF DISCREPANCY WAS 3 INCHES BY 12 INCHES WITH A DEPTH OF .113 INCH.  INSTALLED DOUBLER IN ACCORDANCE WITH AARD 51 10 00 5.
